# SDR ASAA2013122112187

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 26,387 hours, 8,213 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE, TEMP LIGHT ILLUMINATED ON RECALL BUT RESETS SYSTEM APPEARS TO OPERATE NORMALLY.  ACFT GROUNDED.  PERFORMED FIM 21-62/832.  NO FAULTS FOUND. INTERMITTENT FAULT.  NO HISTORY 60 DAYS.
